Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    WannaBbig is offline New Member
    Join Date
    Oct 2001
    Location
    South Africa
    Posts
    11

    Another problem with test cyp - GAS

    Why is it that for 2 - 3 days after injecting I have frikking hectic GAS. Oh, and I need to dump like 5 times a days. WTF is up with that shit. And it's not just me, it's 3 of my buds aswell!!!!

  2. #2
    bigkev's Avatar
    bigkev is offline Scamming Traitor
    Join Date
    Nov 2001
    Location
    Louisiana
    Posts
    2,818
    damn bro, i never had that problem with cyp.. are you taking in alot of protein?

  3. #3
    WannaBbig is offline New Member
    Join Date
    Oct 2001
    Location
    South Africa
    Posts
    11
    I try my best to eat as much protien as possible. Am I not eating enoough, or am I eating to much. We are also injecting deca .
    Deca 300mg/week
    cyp 400mg/week

  4. #4
    Iwan2bsolid2's Avatar
    Iwan2bsolid2 is offline Senior Member
    Join Date
    Sep 2001
    Location
    So-Cal
    Posts
    1,743

    yeah are you sure it's not the extra protein intake?

    Does anyone find that you get stomach bloat on test? It's been a little harder to hold in the tummy than usual.


    _SOLID

  5. #5
    bigkev's Avatar
    bigkev is offline Scamming Traitor
    Join Date
    Nov 2001
    Location
    Louisiana
    Posts
    2,818
    i dont think you are using enough test to get bloated. but protein is probably the problem. eggs, protein shakes, etc.. will give you serious gas. try cutting back on the protein for a few days and see what happens. if the problem goes away, then slowly build yourself back up to about 1-1 1/2 grams a day. in my opinion, thats all you need to grow.

  6. #6
    Iwan2bsolid2's Avatar
    Iwan2bsolid2 is offline Senior Member
    Join Date
    Sep 2001
    Location
    So-Cal
    Posts
    1,743

    Talking Just have fun with em...cup em and throw them at people..it's good pastime fun!

    GO WITH IT!

    _SOLID

  7. #7
    juiceon's Avatar
    juiceon is offline Associate Member
    Join Date
    Aug 2001
    Location
    heading west
    Posts
    228
    When I get a bloated stomach from a cycle, it is usually due to the fact that I have not been drinking enough water. This HAS occurred at the beginning of a cycle for me. Also, your metabolism is probably moving in a way your body is not accostomed to. Water helps regulate everything. Be careful though, because if you are not taking an estrogen preventor you will hold water throughout your body, sometimes to the extent that your face will look like a pumpkin.

  8. #8
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    your bodys not used to the extra protien that your taking in thats why your stomachs upset. YOu body will get used to it soon be patient is not the AS

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •